Benni

Stroke Survivor - female
  • Content Count

    1,094
  • Joined

  • Last visited

1 Follower

About Benni

  • Rank
    Senior Mentor
  • Birthday 10/25/1950

Contact Methods

  • Stroke Network Email
    Yes

Shared Information

  • Stroke Anniversary (first stroke)
    05-27-2016
  • How did you find us?
    Google Search

Registration Information

  • First Name
    Barbara
  • State
    Newfoundland

Recent Profile Visitors

3,697 profile views
  1. I was doing really good. Have adapted to my disabilities, and able to do things without too much help. Life had been good until this happened. Grrrr!
  2. Benni

    Thank you. banjo!
  3. Thank you, Kelli, for your input. Doc said it would make me drowsy but it doesn't so far.
  4. Hi Deigh, good to hear from you! Well! That's certainly something to think about! Thanks for your input.
  5. Yes, I was lucky. When I first took it, in the evening, I stayed awake all night. I switched to taking it mornings -- perfect!
  6. Thank you, Heather. Good to know. Yes, I'm on amitryptiline for emotional labillity, it worked right away.
  7. Thank you Will. I am aware of what it's for. It just seems to take so long to kick in. It's been a month now. Gr-r-r-r! I'll do a search and see if I can find it.
  8. I haven't been on here for a few years because everything has been going well, adapted to my disabilities. However, a few months ago, I started having bad mouth pain-- like blisters were lining my cheek inside, and tongue hurts in several places making it hard to eat. Doc put me on gabapentin a month ago, 100 mg. 3 times a day, blisters felt gone after about 2 weeks but tongue pain still there. Then he upped it to 2x100 3 times a day. That was 6 days ago, and I'm still in agony. How long before it kicks in? Or does he need to give me a higher dose?
  9. Thank you, Heather. You were always so helpful on here. I asked the pharmacist and she said "a few weeks". That isn't specific enough for me. Gr-r-r!
  10. I haven't been on here for a few years because everything has been going well, adapted to my disabilities. However, a few months ago, I started having bad mouth pain-- like blisters were lining my cheek inside, and tongue hurts in several places making it hard to eat. Doc put me on gabapentin a month ago, 100 mg. 3 times a day, blisters felt gone after about 2 weeks but tongue pain still there. Then he upped it to 2x100 3 times a day. That was 6 days ago, and I'm still in agony. How long before it kicks in? Or does he need to give me a higher dose?
  11. Benni

     

    I found that playing games and puzzles is much more difficult that it used to be. 

    Reading is difficult to concentrate. I have to read over some texts to make sure that I understand the meaning of what the text means. I have some ADHD, that doesn't help.

     

    My name is HopeE

     

  12. Benni

    Wow! This is the first time I've heard of // read your poetry. So deep and profound. You should express yourself through poetry more often. Beautiful!
  13. Happy Birthday Benni!

  14. Benni

    You're probably in the middle of the cruise as I write this -- hope you have a marvelous vacation! We fly to Cuba every Feb/Mar to get away from the harsh winters here. But I'm afraid to go this year due to fear of it being to tiring (airports, Customs, etc.) even though I'll be pushed around in a wheelchair. Plus the horribly high heat which hovers around 30C day and night. Also, I know what you mean about the stairs -- going up is fine, coming down is scary! You're walking looks to be coming along well. I envy you, maybe, not needing an AFO. Mine gets so hot on my leg, and I have to